MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. ALLEVYN LIFE SACRUM (SMALL) PACK OF 10; DRESSING,WOUND,OCCLUSIVE

SMITH & NEPHEW MEDICAL LTD. ALLEVYN LIFE SACRUM (SMALL) PACK OF 10; DRESSING,WOUND,OCCLUSIVE
Model Number 66021306
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during and after procedure, it was detected that silicone gets attached to the dressing liner while removing the liner for application.Silicone will stay on the wound while removing the dressing for change.The procedure was completed with a delay in wound healing of more than 30 minutes.The procedure was completed using a smith & nephew back-up device.No other complications were reported.
 
Additional Manufacturer Narrative
G4, h2, h6: the device used in treatment has not been returned for evaluation.The video provided confirms a relationship between the device and the reported event.Silicone remained on the carrier paper reducing adhesion.Potential factors that can contribute to the reported event include the wound contact layer raw material quality issue.The manufacturing records show no evidence that the product did not meet specification at the time of manufacture.The complaint history file contains further instances of the reported events, currently being monitored, with actions being taken to reduce further instances.This investigation is now complete with no further action deemed necessary at this stage.Smith + nephew acknowledge customer concern and are continually investigating ways to develop and improve our products e1: facility and address update.

Brand Name
ALLEVYN LIFE SACRUM (SMALL) PACK OF 10
Common Device Name
DRESSING,WOUND,OCCLUSIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key11429738
Report Number8043484-2021-00465
Device Sequence Number3619141
Product Code NAD
UDI-Device Identifier05000223481421
UDI-Public05000223481421
Combination Product (Y/N)N
Initial Reporter CountrySA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2023
Device Model Number66021306
Device Catalogue Number66801306
Device Lot Number202010
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/08/2021
Supplement Date Received by Manufacturer04/07/2021
Initial Report FDA Received Date03/07/2021
Supplement Report FDA Received Date04/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1